Please use this identifier to cite or link to this item: doi:10.22028/D291-41978
Volltext verfügbar? / Dokumentlieferung
Title: Models of quantum permutations
Author(s): Jung, Stefan
Weber, Moritz
Language: English
Title: Journal of Functional Analysis
Volume: 279
Issue: 2
Publisher/Platform: Elsevier
Year of Publication: 2020
Free key words: C∗-algebras
Easy quantum groups
DDC notations: 500 Science
Publikation type: Journal Article
Abstract: For N ≥ 4 we present a series of ∗-homomorphisms ϕn : C(S+ N ) → Bn where S+ N is the quantum permutation group. They are not necessarily representations of the quantum group S+ N but they yield good and somewhat “small” operator algebraic models of quantum permutation matrices. In the inverse limit however they produce a quantum group which turns out to be isomorphic to S+ N ; the latter fact is thanks to an argument by Alexandru Chirvasitu and Paweł Józiak building on topological generation.
DOI of the first publication: 10.1016/j.jfa.2020.108516
URL of the first publication: https://doi.org/10.1016/j.jfa.2020.108516
Link to this record: urn:nbn:de:bsz:291--ds-419783
hdl:20.500.11880/37564
http://dx.doi.org/10.22028/D291-41978
ISSN: 1096-0783
Date of registration: 30-Apr-2024
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Jun.-Prof. Dr. Moritz Weber
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.